Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 101, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 26, 2007, 2:58 PM CDT for Lake County, Minnesota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2007, 2:58 PM CDT (19:58 UTC)
- Expired
- Jun 26, 2007, 3:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Duluth, MN
- Area
- Counties, with a storm outline in the text
County Lake County, MN
The radar
The Duluth radar (KDLH), 97 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 342 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:59 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 26, 1:59 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 159 PM CDT TUE JUN 26 2007 .DISCUSSION... CONVECTION FINALLY DEVELOPING EARLY THIS AFTN ALG FNTL BNDRY OVR WRN PART OF OUR CWA WHERE THERE IS SUFFICIENT LOLVL CONVERGENCE TO OVERCOME THERMAL CAP. STILL EXPECTING SOME SVR DEVELOPMENT IN WARM SECTOR AHEAD OF THE FNT...MAINLY IN NWRN WI...PSBLY THE MN ARROWHEAD...LATER THIS AFTN WITH ARRIVAL OF CFNT ABOUT THE TIME OF MAX HEATING. MODELS IN GOOD AGMT IN MOVG FNT THRU FAIRLY RAPIDLY...WITH ALL PCPN GONE BY VERY EARLY WED MRNG. AFT THAT...UPR RIDGE BUILDS WITH NWLY FLOW ALOFT BRINGING SOMEWHAT COOLER TEMPS TO THE REGION FOR THE REST OF THIS WEEK. AFT THE RIDGE MOVES E OF THE AREA EARLY NEXT WEEK...WE WILL SEE INCRSG CHANCES OF RAIN AS IMPULSES MOVE TWD THE AREA IN SWLY FLOW ALOFT. && .AVIATION... FROPA WILL RESULT IN MVFR CONDITIONS WITH SCT TSRA AND IFR CIGS THROUGH THE EARLY EVENING. AS THE FRONT PASSES FROM WEST TO EAST...SKIES WILL CLEAR AND WINDS WILL BECOME GUSTY OUT OF THE NW...DIMINISHING AFTER SUNSET. VFR CONDITIONS WILL PREVAIL OVERNIGHT AND ON WED...WITH AN INSTABILITY CU DECK AROUND 4-5 KFT DEVELOPING IN THE AFTERNOON. && POINT TEMPS/POPS... DLH 55 71 48 68 / 30 10 10 10 INL 52 65 44 72 / 10 10 10 10 BRD 55 72 50 75 / 10 10 10 10 HYR 57 76 50 73 / 50 10 10 10 ASX 57 73 50 70 / 50 10 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. 04/GRANING
Hazardous weather outlook, Jun 26, 3:34 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 334 AM CDT TUE JUN 26 2007 LSZ121-140>148-162-MNZ010>012-018>021-025-026-033>038-WIZ001>004- 006>009-271030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- OPEN WATERS OF LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN-KOOCHICHING-NORTHERN ST. LOUIS- NORTHERN COOK/NORTHERN LAKE-NORTHERN ITASCA-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE-NORTHERN CASS- SOUTHERN ITASCA-SOUTHERN CASS-CROW WING-NORTHERN AITKIN- SOUTHERN AITKIN-CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD- ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 334 AM CDT TUE JUN 26 2007 ...SLIGHT RISK FOR A SEVERE THUNDERSTORM TODAY INTO EARLY EVENING OVER MUCH OF THE NORTHLAND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS MORNING...ALONG AND WEST OF A BRAINERD TO CRANE LAKE LINE. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A BRAINERD TO CRANE LAKE LINE...INCLUDING ALL OF NORTHWEST WISCONSIN...FROM LATE MORNING INTO THE EARLY EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. MELDE
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:48 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 42 min |
| Jun 26, 1:53 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 26, 2:12 PM CDT | Special Marine Warning | DLH | 63 min | |
| Jun 26, 2:26 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jun 26, 3:21 PM CDT | Special Marine Warning | DLH | 114 min | |
| Jun 26, 4:18 PM CDT | Special Marine Warning | DLH | 57 min | |
| Jun 26, 4:47 PM CDT | Special Marine Warning | DLH | 43 min | |
| Jun 26, 4:31 PM CDT | Severe Thunderstorm Warning | DLH | Washburn | 44 min |
| Jun 26, 4:37 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield | 38 min |
| Jun 26, 5:17 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 43 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.